# SDR UPS02438708

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW SERVICE DOOR OVERHEAD EMERGENCY LIGHT INOP.  R&R CREW SERVICE DOOR OVERHEAD EMERGENCY LIGHT ASSY OPS CHECK PER MM 33-51-07.  NO DEFECTS NOTED.
